MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE¿ X AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. ENSITE¿ X AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-R-AMP-02
Medical Device Problem Codes Signal Artifact/Noise (1036); Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a supraventricular tachycardia procedure, signal and self-test issues resulted in a procedural delay.A burst of noise was noted on all catheters and surface electrodes on the non-abbott device (bard recording system), but there was no noise on the ensite signals.Turing off the ensite x amplifier resolved the issue.It was also noted that the noise issue did not occur when using the non-abbott device (carto) was the mapping system.The ensite x amplifier was rebooted but the light remained orange and was not able to connect to the dws after multiple reboots.Troubleshooting included replacing ic blocks to non-abbott device (bard) and pinning, replacing the surfacelink, replacing the ep-4, and restarting the ensite x amplifier.The issue is intermittent.The procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6 one ensite x amplifier (sn: (b)(6) was received for evaluation.The field reported event was not able to be duplicated.The amplifier passed communication and functional testing.Based on the information provided to abbott and the investigation performed, the reported event was not able to be confirmed, and the root cause remains undetermined.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.

Brand Name
ENSITE¿ X AMPLIFIER
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key21264053
Report Number2184149-2025-00024
Device Sequence Number17227509
Product Code DQK
UDI-Device Identifier05415067034748
UDI-Public(01)05415067034748(10)10160106
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K231415
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-R-AMP-02
Device Catalogue NumberENSITE-R-AMP-02
Device Lot Number10160106
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2025
Supplement Date Received by Manufacturer02/17/2025
Initial Report FDA Received Date01/29/2025
Supplement Report FDA Received Date02/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/31/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown